标题:Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions
作者:Shi, Jingtao
作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 25010 更多
通讯作者:Shi, J
通讯作者地址:[Shi, JT]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:INTERNATIONAL JOURNAL OF CONTROL
出版年:2014
卷:87
期:4
页码:693-703
DOI:10.1080/00207179.2013.853321
关键词:dynamic programming; stochastic differential games; model uncertainty;; portfolio optimisation; stochastic optimal control; jump diffusions;; maximum principle; backward stochastic differential equation
摘要:This paper is concerned with the relationship between maximum principle and dynamic programming for zero-sum stochastic differential games of jump diffusions. Under the assumption that the value function is smooth enough, relations among the adjoint processes, the generalised Hamiltonian function and the value function are given. A portfolio optimisation problem under model uncertainty in an incomplete financial market is discussed to show the applications of our result.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84895928222&doi=10.1080%2f00207179.2013.853321&partnerID=40&md5=eb04565871708b118452ece0d14abd8d
TOP